brain-icon
Strong Headache after having duloxetine
My mother experienced strong headache which remained whole night after taking duloxetine gastro resistant tablet .My mother diagnosed with blocked nerve in her left hand and doctor prescribed this medicine.Should we check with doctor and tell him to change medicines or it's just first day of taking this medicine,we should wait for another  day dose as well?
41 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Usually duloxetine doesn't cause such severe headache, and that too just after 1 dose. So consult your neurologist for evaluation of headache
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.